# SDR SWAA2022060915934

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 48,801 hours, 29,177 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Damaged
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ UPPER FWD SLIDER TORN / [01] R&R LEFT FWD UPPER SEAL PER AMM AMM 53-31-31.
